The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 11, Issue 2, 1992
Metadata
 

Singular Integral Operators with Operator-Valued Kernels on Spaces of Homogeneous Type
Benjamin Bordin and Dicesar Lass Fernandes
pp. 154–166
Abstract | Full-Text PDF (1041 KB) | Metadata

On a Mapping Property of Some Singular Integral Operators in Sobolev-Slobodecky Spaces
Ali Seif Mshimba
pp. 167–172
Abstract | Full-Text PDF (750 KB) | Metadata

Asymptotics of the Solution of a Boundary Integral Equation Under a Small Perturbation of a Corner
Vladimir G. Maz'ya and Ralf Mahnke
pp. 173–182
Abstract | Full-Text PDF (884 KB) | Metadata

On Classes of Stieltjes Type Operator-Valued Functions with Gaps
Vladislavi Eduardovic Tsekanovskii
pp. 183–198
Abstract | Full-Text PDF (1088 KB) | Metadata

Approximate Solution of Bisingular Integro-Differential Equations
Victor D. Didenko
pp. 199–213
Abstract | Full-Text PDF (886 KB) | Metadata

On the Continuous Dependence on Parameter of the Solution Set of Differential Inclusions
Hoang Duong Tuan
pp. 215–220
Abstract | Full-Text PDF (689 KB) | Metadata

On the Dirichlet and the Riemann-Hilbert Problem on Möbius Strips
Karlheinz Schüffler
pp. 221–227
Abstract | Full-Text PDF (500 KB) | Metadata

A Generalization of the Barnes $G$-Function
Reinhard Schuster
pp. 229–236
Abstract | Full-Text PDF (635 KB) | Metadata

On the Boundedness and Periodicity of a Certain Differential Equation of Fifth Order
A.M.A. Abou-El-Eln and A.I. Sadek
pp. 237–244
Abstract | Full-Text PDF (809 KB) | Metadata

On the Perturbation of Critical Values of Maximum-Minimum Type
Frank Benkert
pp. 245–268
Abstract | Full-Text PDF (1313 KB) | Metadata

Distributional Controls in Processes with Hammerstein Type Integral Equations
A. Abuladze and Rolf Klötzler
pp. 269–276
Abstract | Full-Text PDF (830 KB) | Metadata

General Sufficient Conditions for the Convexity of a Function
Dariusz Zagrodny
pp. 277–283
Abstract | Full-Text PDF (731 KB) | Metadata

On a General Inequality with Applications
D.S. Mitrinovic, J. Pečarić and L.E. Persson
pp. 285–290
Abstract | Full-Text PDF (623 KB) | Metadata